ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

October 2005 , Volume 12 , Issue 5

Select all articles

Export/Reference:

Stability of time reversed waves in changing media
Guillaume Bal and Lenya Ryzhik
2005, 12(5): 793-815 doi: 10.3934/dcds.2005.12.793 +[Abstract](724) +[PDF](325.4KB)
Some examples on solution structures for weakly nonlinear elliptic equations
E. N. Dancer
2005, 12(5): 817-826 doi: 10.3934/dcds.2005.12.817 +[Abstract](653) +[PDF](188.8KB)
Topological horseshoes and delay differential equations
Klaudiusz Wójcik and Piotr Zgliczyński
2005, 12(5): 827-852 doi: 10.3934/dcds.2005.12.827 +[Abstract](861) +[PDF](307.4KB)
Smooth combs inside hedgehogs
Kingshook Biswas
2005, 12(5): 853-880 doi: 10.3934/dcds.2005.12.853 +[Abstract](661) +[PDF](398.6KB)
Remarks on regularities for the 3D MHD equations
Yong Zhou
2005, 12(5): 881-886 doi: 10.3934/dcds.2005.12.881 +[Abstract](1606) +[PDF](176.3KB)
Versal Unfoldings for rank--2 singularities of positive quadratic differential forms: The remaining case
Víctor Guíñez and Eduardo Sáez
2005, 12(5): 887-904 doi: 10.3934/dcds.2005.12.887 +[Abstract](821) +[PDF](418.6KB)
$L^\infty$ jenergies on discontinuous functions
Roberto Alicandro, Andrea Braides and Marco Cicalese
2005, 12(5): 905-928 doi: 10.3934/dcds.2005.12.905 +[Abstract](650) +[PDF](334.9KB)
Blowing-up coordinates for a similarity boundary layer equation
Bernard Brighi and Tewfik Sari
2005, 12(5): 929-948 doi: 10.3934/dcds.2005.12.929 +[Abstract](925) +[PDF](1833.9KB)
Non-existence of global solutions for nonlinear strongly damped hyperbolic systems
Fuqin Sun and Mingxin Wang
2005, 12(5): 949-958 doi: 10.3934/dcds.2005.12.949 +[Abstract](892) +[PDF](208.7KB)
A generalization of Desch--Schappacher--Webb criteria for chaos
Jacek Banasiak and Marcin Moszyński
2005, 12(5): 959-972 doi: 10.3934/dcds.2005.12.959 +[Abstract](759) +[PDF](283.9KB)
Smoothing effect of the generalized BBM equation for localized solutions moving to the right
Khaled El Dika
2005, 12(5): 973-982 doi: 10.3934/dcds.2005.12.973 +[Abstract](662) +[PDF](223.4KB)
Existence and location of periodic solutions to convex and non coercive Hamiltonian systems
Giuseppe Cordaro
2005, 12(5): 983-996 doi: 10.3934/dcds.2005.12.983 +[Abstract](982) +[PDF](235.1KB)
The exponential behavior of Navier-Stokes equations with time delay external force
Takeshi Taniguchi
2005, 12(5): 997-1018 doi: 10.3934/dcds.2005.12.997 +[Abstract](1033) +[PDF](241.3KB)
Robust exponential attractors for a family of nonconserved phase-field systems with memory
S. Gatti, M. Grasselli, V. Pata and M. Squassina
2005, 12(5): 1019-1029 doi: 10.3934/dcds.2005.12.1019 +[Abstract](850) +[PDF](235.1KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]